# SDR YV3R2021031300449

- Difficulty date: March 6, 2021
- Submitted: March 13, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-CZ
- Make and model: Robsin R22BETAII
- Aircraft serial: 4586
- Aircraft time: 5,462 hours
- Engine: Lyc O360J2A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fanwheel
- Part number: B1741
- Part serial: LOT559
- Condition: Defective
- Part time: 84 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED FANWHEEL ASSEMBLY P/N: B174-1 COOLING FAN ATTACHMENT HARDWARE LOOSE.
